Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Subparacompactness and $ G\sb{\delta }$-diagonals in Arhangelskiĭ's class $ {\rm MOBI}$


Authors: H. R. Bennett and E. S. Berney
Journal: Proc. Amer. Math. Soc. 30 (1971), 573-577
MSC: Primary 54.50
DOI: https://doi.org/10.1090/S0002-9939-1971-0283760-4
MathSciNet review: 0283760
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note it is shown that a topological space in Arhangel'skiĭ's class MOBI need not be subparacompact nor have a $ {G_\delta }$-diagonal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.50

Retrieve articles in all journals with MSC: 54.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0283760-4
Keywords: Subparacompactness, $ {G_\delta }$-diagonal, Arhangel'skiĭ's class MOBI, open-compact map, developable space, quasi-developable space
Article copyright: © Copyright 1971 American Mathematical Society